# SDR 95FDEA01278

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT DETACHABLE ELEVATOR, AFT BAYONET LATCH ASSY LOOSE IN FITTING, WORN C/W SB 55-9 AND EA NR 8-5520-25165.  OPEN SKIN, REPLACED FITTINGS AND LATCHES.  SKIN AND PANELS OPS CHECK OK.
